# SDR VNAA20251204011

- Difficulty date: October 27, 2025
- Submitted: December 4, 2025
- Operation: Air carrier
- Aircraft: N629NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15373
- Aircraft time: 21,086 hours, 16,394 cycles
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Drag Angle
- Part number: AV67021186
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON LEFT VERTICAL STABILIZER TO FUSELAGE ATTACHMENT FWD/AFT DRAG ANGLE BTW 55.625% STGR DATUM TO 67.5% REAR SPAR DATUM DATUM. CORRECTIVE ACTION: CRACK ON LEFT VERTICAL STABILIZER TO FUSELAGE ATTACHMENT FWD/AFT DRAG ANGLE BTW 55.625% STGR DATUM TO 67.5% REAR SPAR DATUM WERE REPAIRED PER CRJ-900 SRM 55-31-00-201-001-A01.
